PMO OpenIR  > 期刊(老文献)
ADDITIONAL PERTURBATIONS IN THE THEORY OF MOTION OF ARTIFICIAL-SATELLITES
WU LD
1979
Source PublicationCHINESE ASTRONOMY
ISSN0146-6364
Volume3Issue:4Pages:409-415
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8735
Collection期刊(老文献)
Recommended Citation
GB/T 7714
WU LD. ADDITIONAL PERTURBATIONS IN THE THEORY OF MOTION OF ARTIFICIAL-SATELLITES[J]. CHINESE ASTRONOMY,1979,3(4):409-415.
APA WU LD.(1979).ADDITIONAL PERTURBATIONS IN THE THEORY OF MOTION OF ARTIFICIAL-SATELLITES.CHINESE ASTRONOMY,3(4),409-415.
MLA WU LD."ADDITIONAL PERTURBATIONS IN THE THEORY OF MOTION OF ARTIFICIAL-SATELLITES".CHINESE ASTRONOMY 3.4(1979):409-415.
Files in This Item:
File Name/Size DocType Version Access License
1979015ADDITIONAL PE(2393KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU LD]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU LD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU LD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1979015ADDITIONAL PERTURBATIONS IN THE THEORY OF MOTION OF ARTIFICIAL-SATELLITES.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.